dr Mariusz Żynel : Publikacje

  1. K. Petelczyc, M. Prażmowska, K. Prażmowski, M. Żynel
    Hyperplanes, parallelism and related problems in Veronese spaces
    Turk. J. Math. (2018), (on-line first).
    DOI10.3906/mat-1703-55
  2. K. Petelczyc, M. Żynel
    Geometry on the lines of spine spaces
    Aequationes Math. (2018), (to appear).
    DOI10.1007/s00010-017-0523-6
  3. K. Petelczyc, M. Żynel
    Affinization of Segre products of partial linear spaces
    Bull. Iranian Math. Soc. 43 (2017), no. 5, 1101-1126.
  4. K. Petelczyc, M. Żynel
    Coplanarity of lines in projective and polar Grassmann spaces
    Aequationes Math. 90 (2016), no. 3, 607-623.
    DOI10.1007/s00010-015-0387-6
  5. K. Petelczyc, M. Żynel
    The complement of a point subset in a projective space and a Grassmann space
    J. Appl. Logic 13 (2015), no. 3, 169-187.
    DOI10.1016/j.jal.2015.02.002
  6. K. Petelczyc, M. Prażmowska, K. Prażmowski, M. Żynel
    Parallelisms, hyperplanes, and related problems in the theory of Veronese Spaces
    arXiv.org (2014), (on-line first).
  7. M. Żynel
    Complements of Grassmann substructures in projective Grassmannians
    Aequationes Math. 88 (2014), no. 1-2, 81-96, (published on-line in 2013).
    DOI10.1007/s00010-013-0210-1
  8. J. Konarzewski, M. Żynel
    A note on orthogonality of subspaces in Euclidean geometry
    J. Appl. Logic 11 (2013), no. 2, 169-173.
    DOI10.1016/j.jal.2013.01.001
  9. K. Petelczyc, M. Prażmowska, K. Prażmowski, M. Żynel
    A note on characterizations of affine and Hall triple systems
    Discrete Math. 312 (2012), no. 15, 2394-2396.
    DOI10.1016/j.disc.2012.03.037
  10. M. Prażmowska, K. Prażmowski, M. Żynel
    Projective symplectic geometry on regular subspaces; Grassmann spaces over symplectic copolar spaces
    arXiv.org (2012), (on-line first).
  11. K. Prażmowski, M. Żynel
    Affine polar spaces derived from polar spaces and Grassmann structures defined on them
    arXiv.org (2012), (on-line first).
  12. K. Prażmowski, M. Żynel
    Affine polar spaces derived from symplectic spaces, their geometry and representations: alternating semiforms
    arXiv.org (2012), (on-line first).
  13. M. Żynel
    Correlations of spaces of pencils
    J. Appl. Logic 10 (2012), no. 2, 187-198.
    DOI10.1016/j.jal.2012.02.002
  14. K. Prażmowski, M. Żynel
    Orthogonality of subspaces in metric-projective geometry
    Adv. Geom. 11 (2011), no. 1, 103-116.
    DOI10.1515/advgeom.2010.041
  15. M. Prażmowska, K. Prażmowski, M. Żynel
    Grassmann spaces of regular subspaces
    J. Geom. 97 (2010), no. 1-2, 99-123.
    DOI10.1007/s00022-010-0040-4
  16. K. Prażmowski, M. Żynel
    Possible primitive notions for geometry of spine spaces
    J. Appl. Logic 8 (2010), no. 3, 262-276.
    DOI10.1016/j.jal.2010.05.001
  17. M. Prażmowska, K. Prażmowski, M. Żynel
    Affine polar spaces, their Grassmannians, and adjacencies
    Math. Pannon. 20 (2009), no. 1, 37-59.
  18. M. Prażmowska, K. Prażmowski, M. Żynel
    Metric affine geometry on the universe of lines
    Linear Algebra Appl. 430 (2009), no. 11-12, 3066-3079.
    DOI10.1016/j.laa.2009.01.028
  19. K. Prażmowski, M. Żynel
    Segre subproduct, its geometry, automorphisms and examples
    J. Geom. 92 (2009), no. 1-2, 117-142.
    DOI10.1007/s00022-009-1951-9
  20. M. Prażmowska, K. Prażmowski, M. Żynel
    Euclidean geometry of orthogonality of subspaces
    Aequationes Math. 76 (2008), no. 1-2, 151-167.
    DOI10.1007/s00010-007-2911-9
  21. M. Pankov, K. Prażmowski, M. Żynel
    Geometry of polar Grassmann spaces
    Demonstratio Math. 39 (2006), no. 3, 625-637.
  22. K. Prażmowski, M. Żynel
    Extended parallelity in spine spaces and its geometry
    J. Geom. 85 (2006), no. 1-2, 110-137.
    DOI10.1007/s00022-005-0032-y
  23. M. Pankov, K. Prażmowski, M. Żynel
    Transformations preserving adjacency and base subsets of spine spaces
    Abh. Math. Sem. Univ. Hamburg 75 (2005), 21-50.
    DOI10.1007/BF02942034
  24. K. Prażmowski, M. Żynel
    General projections in spaces of pencils
    Beitr. Algebra Geom. 46 (2005), no. 2, 587-608.
  25. K. Prażmowski, M. Żynel
    Geometry of the structure of linear complements
    J. Geom. 79 (2004), no. 1-2, 177-189.
    DOI10.1007/s00022-003-1446-z
  26. K. Prażmowski, M. Żynel
    Affine geometry of spine spaces
    Demonstratio Math. 36 (2003), no. 4, 957-969.
  27. K. Prażmowski, M. Żynel
    Automorphisms of spine spaces
    Abh. Math. Sem. Univ. Hamburg 72 (2002), 59-77.
    DOI10.1007/BF02941665
  28. C. Byliński, M. Żynel
    Cages - the external approximation of Jordan's curve
    Form. Math. 9 (2001), no. 1, 19-24.
  29. M. Żynel
    Finite Grassmannian geometries
    Demonstratio Math. 34 (2001), no. 1, 145-160.
  30. M. Żynel
    The Pascal theorem for quadrics in spaces of pencils
    Geom. Wykr. i Graf. Inż. 5 (1999), 73-85.
  31. M. Żynel
    Komputerowo wspomagana geometria: weryfikacja, automatyzacja, wizualizacja
    Zeszyty Nauk. Polit. Śląskiej. Geometria i Grafika Inżynierska 2 (1998), 153-167.
  32. C. Byliński, M. Żynel
    Properties of relational structures, posets, lattices and maps
    Form. Math. 6 (1997), no. 1, 123-130.
  33. M. Żynel
    The equational characterization of continuous lattices
    Form. Math. 6 (1997), no. 2, 199-205.
  34. A. Guzowski, M. Żynel
    $T_0$ topological spaces
    Form. Math. 5 (1996), no. 1, 75-77.
  35. M. Żynel
    The Steinitz theorem and the dimension of a vector space
    Form. Math. 5 (1996), no. 3, 423-428.
Uwagi do prezentowanych tutaj danych bibliograficznych proszę kierować do: libmaster@math.uwb.edu.pl .